CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
MelissaA Views: 53,289
Published: 15 years ago
 
This is a reply to # 70,419

Re: Mirena IUD Side Effects


You endured 15 month's of that crap! Yes it is all related!My dr said some women never shake the side effects. I had mine for 7 days and had it out today and already feel better! I would not suggest a copper iud if you have severe cramping pms or heavy periods though
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.469 sec, (1)